# SDR UALA2009100603142

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,205 hours, 12,857 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 138
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HARD TO START.  BITE BOX FAULTS NO LIGHT LRU IGNITER LOST.  REPLACED IGNITER, LEAD AND EXCITER.  ACCOMPLISHED SEVERAL START WITH NO FAULTS DISPLAYED.
